Graded cluster algebras

Grabowski, Jan (2015) Graded cluster algebras. Journal of Algebraic Combinatorics, 42 (4). pp. 1111-1134. ISSN 0925-9899

[img]
Preview
PDF (Grabowski-GradedClusterAlgebras-1309.6170v3)
1309.6170v3.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (456kB)

Abstract

In the cluster algebra literature, the notion of a graded cluster algebra has been implicit since the origin of the subject. In this work, we wish to bring this aspect of cluster algebra theory to the foreground and promote its study.   We transfer a definition of Gekhtman, Shapiro and Vainshtein to the algebraic setting, yielding the notion of a multi-graded cluster algebra. We then study gradings for finite type cluster algebras without coefficients, giving a full classification.  Translating the definition suitably again, we obtain a notion of multi-grading for (generalised) cluster categories. This setting allows us to prove additional properties of graded cluster algebras in a wider range of cases. We also obtain interesting combinatorics - namely tropical frieze patterns - on the Auslander-Reiten quivers of the categories.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebraic Combinatorics
Additional Information:
The final publication is available at Springer via http://dx.doi.org/10.1007/s10801-015-0619-9
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
70616
Deposited By:
Deposited On:
01 Jul 2015 11:44
Refereed?:
Yes
Published?:
Published
Last Modified:
02 Dec 2020 01:49